MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, THALAMIC, EPILEPSY, IMPLANTED

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, THALAMIC, EPILEPSY, IMPLANTED
Model Number 37601
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an implantable pulse generator (ipg) for deep brain stimulation had impedance issues.The patient was experiencing these issues, and a possible system explant and revision were considered.No patient complications have been reported as a result of this event.The manufacturer representative provided additional information confirming a revision surgery on (b)(6) 2025.
 
Additional Manufacturer Narrative
Continuation of d10: product id 3708660, serial# (b)(6), implanted: (b)(6) 2019, product type: extension; product id 3708660, serial# (b)(6), implanted: (b)(6) 2019, product type: extension; product id 3389s-40, lot# va1upmt, implanted: (b)(6) 2019, product type: lead; product id 3389s-40, lot# va1uejx, implanted: (b)(6) 2019, explanted: product type: lead.Section d information references the main component of the system.Other relevant device(s) are: product id: 3708660, serial/lot #: (b)(6), ubd: 25-jan-2023, udi#: (b)(4); product id: 3708660, serial/lot #: (b)(6), ubd: 25-jan-2023, udi#: (b)(4); product id: 3389s-40, serial/lot #: (b)(6), ubd: 16-jul-2021, udi#: (b)(4); product id: 3389s-40, serial/lot #: (b)(6), ubd: 18-jun-2021, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, THALAMIC, EPILEPSY, IMPLANTED
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21511530
Report Number3004209178-2025-03899
Device Sequence Number7974851
Product Code MBX
UDI-Device Identifier00763000175719
UDI-Public00763000175719
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2020
Device Model Number37601
Device Catalogue Number37601
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Initial Report FDA Received Date03/03/2025
Date Device Manufactured01/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale